Galois Theory of Abelian Groups.

J. Dalton Tarwater

Mathematische Zeitschrift (1967)

  • Volume: 95, page 50-59
  • ISSN: 0025-5874; 1432-1823

How to cite


Tarwater, J. Dalton. "Galois Theory of Abelian Groups.." Mathematische Zeitschrift 95 (1967): 50-59. <>.

author = {Tarwater, J. Dalton},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {50-59},
title = {Galois Theory of Abelian Groups.},
url = {},
volume = {95},
year = {1967},

AU - Tarwater, J. Dalton
TI - Galois Theory of Abelian Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 50
EP - 59
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.